Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Chang, Xiaojun
2013.
Ground state solutions of asymptotically linear fractional Schrödinger equations.
Journal of Mathematical Physics,
Vol. 54,
Issue. 6,
Shen, Zifei
and
Gao, Fashun
2013.
Existence of Solutions for a Fractional Laplacian Equation with Critical Nonlinearity.
Abstract and Applied Analysis,
Vol. 2013,
Issue. ,
p.
1.
Shang, Xudong
Zhang, Jihui
and
Yang, Yang
2013.
On fractional Schr$\ddot{\mbox{o}}$ödinger equation in $\mathbb {R}^{N}$RN with critical growth.
Journal of Mathematical Physics,
Vol. 54,
Issue. 12,
Moroz, Vitaly
and
Van Schaftingen, Jean
2013.
Groundstates of nonlinear Choquard equations: Existence, qualitative properties and decay asymptotics.
Journal of Functional Analysis,
Vol. 265,
Issue. 2,
p.
153.
Zhao, Yang
Cheng, De-Fu
and
Yang, Xiao-Jun
2013.
Approximation Solutions for Local Fractional Schrödinger Equation in the One-Dimensional Cantorian System.
Advances in Mathematical Physics,
Vol. 2013,
Issue. ,
p.
1.
Autuori, Giuseppina
and
Pucci, Patrizia
2013.
Elliptic problems involving the fractional Laplacian inRN.
Journal of Differential Equations,
Vol. 255,
Issue. 8,
p.
2340.
Marinelli, Alessio
and
Mugnai, Dimitri
2014.
The generalized logistic equation with indefinite weight driven by the square root of the Laplacian.
Nonlinearity,
Vol. 27,
Issue. 9,
p.
2361.
Fall, Mouhamed Moustapha
and
Valdinoci, Enrico
2014.
Uniqueness and Nondegeneracy of Positive Solutions of $${(-\Delta)^s u + u = u^p \, {\rm in} \, \mathbb{R}^N}$$ ( - Δ ) s u + u = u p in R N when s is Close to 1.
Communications in Mathematical Physics,
Vol. 329,
Issue. 1,
p.
383.
Shang, Xudong
and
Zhang, Jihui
2014.
Ground states for fractional Schrödinger equations with critical growth.
Nonlinearity,
Vol. 27,
Issue. 2,
p.
187.
Dávila, Juan
del Pino, Manuel
and
Wei, Juncheng
2014.
Concentrating standing waves for the fractional nonlinear Schrödinger equation.
Journal of Differential Equations,
Vol. 256,
Issue. 2,
p.
858.
FELMER, PATRICIO
and
WANG, YING
2014.
RADIAL SYMMETRY OF POSITIVE SOLUTIONS TO EQUATIONS INVOLVING THE FRACTIONAL LAPLACIAN.
Communications in Contemporary Mathematics,
Vol. 16,
Issue. 01,
p.
1350023.
Wu, Dan
2014.
Existence and stability of standing waves for nonlinear fractional Schrödinger equations with Hartree type nonlinearity.
Journal of Mathematical Analysis and Applications,
Vol. 411,
Issue. 2,
p.
530.
Shen, Zifei
and
Gao, Fashun
2014.
On the Existence of Solutions for the Critical Fractional Laplacian Equation inℝN.
Abstract and Applied Analysis,
Vol. 2014,
Issue. ,
p.
1.
Cho, Yonggeun
Hajaiej, Hichem
Hwang, Gyeongha
and
Ozawa, Tohru
2014.
On the orbital stability of fractional Schrödinger equations.
Communications on Pure & Applied Analysis,
Vol. 13,
Issue. 3,
p.
1267.
Felmer, Patricio
and
Torres, César
2014.
Radial symmetry of ground states for a regional fractional Nonlinear Schrödinger Equation.
Communications on Pure and Applied Analysis,
Vol. 13,
Issue. 6,
p.
2395.
ZHANG, YONGCHAO
and
ZHU, GAOSHENG
2014.
A POSITIVE SOLUTION FOR A NONLOCAL SCHRÖDINGER EQUATION.
Bulletin of the Australian Mathematical Society,
Vol. 90,
Issue. 3,
p.
469.
Bhrawy, A. H.
Doha, E. H.
Ezz-Eldien, S. S.
and
Van Gorder, Robert A.
2014.
A new Jacobi spectral collocation method for solving 1+1 fractional Schrödinger equations and fractional coupled Schrödinger systems.
The European Physical Journal Plus,
Vol. 129,
Issue. 12,
Secchi, Simone
and
Squassina, Marco
2014.
Soliton dynamics for fractional Schrödinger equations.
Applicable Analysis,
Vol. 93,
Issue. 8,
p.
1702.
Wu, Dan
2014.
Mass concentration phenomenon for inhomogeneous fractional Hartree equations.
Journal of Mathematical Physics,
Vol. 55,
Issue. 11,
Linares, Felipe
Pilod, Didier
and
Saut, Jean-Claude
2014.
Dispersive Perturbations of Burgers and Hyperbolic Equations I: Local Theory.
SIAM Journal on Mathematical Analysis,
Vol. 46,
Issue. 2,
p.
1505.